| Model Number |
10594738 |
| Medical Device Problem Codes |
Break (1069); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens gained new awareness of this event december 2, 2020 through evaluation of a similar incident.A possible cause of the issue is weakening of the mounting bracket at the bends.This was caused by a non-systematic workmanship error during manufacturing of the bracket.Actions were performed to prevent the issue from reoccurring.The collimator was replaced at the affected site.The collimator is fixed with two mounting brackets.The breaking of one bracket will not result in the collimator falling off completely.In the unlikely event that both brackets break, the collimator fall would be prevented by the cables.Internal id # (b)(4).
Event or Problem Description
Siemens was informed about potential risk with the mobilett mira max system.Siemens local service reported that during service activities it was discovered that a collimator cover mount was broken on one side under the cover.No injuries are attributed to this case.